AMHSR

Organophosphorous Induced Hemiparesis and Chorieform Movements: Rare Neurological Sequelae

Author(s): Vishakha Jain*, Vineeta Singh, Gupta OP and Amar Limbapure

Organophosphorous poisoning is one of the common medical emergency and is due to inhibition of the neurotransmitter acetyl cholinesterase. It manifests as either acute cholinergic crisis, intermediate syndrome of delayed polyneuropathy. But there are rare neurological sequelae of organophosphate poisoning. Here we present one such rare sequela in form of hemiparesis and chorieform movements.


Indexed in

PubMed Central Index Copernicus Emerging Sources
Citation Index
Emerging Sources Citation Index
Abstracted/Indexed in

  • Include Baidu Scholar
  • CNKI (China National Knowledge Infrastructure)
  • EBSCO Publishing's Electronic Databases
  • Exlibris – Primo Central
  • Google Scholar
  • Hinari
  • Infotrieve
  • National Science Library
  • ProQuest
  • TdNet
  • African Index Medicus
Annals of Medical and Health Sciences Research The Annals of Medical and Health Sciences Research is a bi-monthly multidisciplinary medical journal. more >>
Submit your Manuscript

Social